sneezing fits after botox injections


Posted by kathy , Jun 19,2001,14:34   Archive
i posted this before and noone answered. does anyone else have sneezing fits when their injections start to work?? this happens to me every time.



Recommend Current pageAuthor Profile
Replies to this message


Re: sneezing fits after botox injections

Re : sneezing fits after botox injections --- kathy
Posted by June in Toronto (June Floyd,June in Toronto), Jun 19,2001,15:47 Top of Thread Archive
Can't say I sneeze after botox injections, Kathy. I do sneeze a lot when I read the daily newspaper - the print I think. Other times I sneeze 4/5 times in a row I just put it down to light allergies. I've never heard of sneezing and botox - but you NEVER KNOW - anything is possible! I get other side effects - double vision, then blurred vision, tearing, pain and burning - they last for over a month. A lot of us seem to get sinus problems, so perhaps there's a connection. I hope others will answer this 2nd posting on the subject for you.

June in Toronto - who hasn't sneezed today, touch wood and whistle!

--modified by June in Toronto at Tue, Jun 19, 2001, 15:48:45




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: sneezing fits after botox injections

Re : Re: sneezing fits after botox injections --- June in Toronto
Posted by kathy , Jun 21,2001,13:15 Top of Thread Archive
i am also allergic to newsprint; it also irritates my skin.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: sneezing fits after botox injections

Re : sneezing fits after botox injections --- kathy
Posted by Shirley-Arkansas-USA , Jun 19,2001,16:30 Top of Thread Archive
No sneezing after botox, here, Kathy.


Shirley




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: sneezing fits after botox injections

Re : sneezing fits after botox injections --- kathy
Posted by MaryNY (Mary,MaryNY), Jun 19,2001,20:28 Top of Thread Archive
kathy-Sometimes I have "sneezing fits", but I never thought to connect it with the Botox..My next shots are June 25, so I'll try to see if it's connected. I always thought it was from seasonal allergies. And I can't take the pepper shaker out of the cupboard without sneezing!
Mary



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: sneezing fits after botox injections

Re : Re: sneezing fits after botox injections --- MaryNY
Posted by kathy , Jun 21,2001,13:20 Top of Thread Archive
it's probably compounded by that but since it happens every time i can't help but connect it. this is not right away for me, but as the botox starts to kick in.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile